EconPapers    
Economics at your fingertips  
 

On the validity of non-Markov reduced equations of motion in non-equilibrium statistical mechanics

David Ronis and Shaul Mukamel

Physica A: Statistical Mechanics and its Applications, 1982, vol. 112, issue 1, 1-17

Abstract: The usefulness of non-Markov reduced equations of motion (REM) for the description of the time evolution of macrovariables is examined. We show that in general one should be very cautious when using such equations since the results may strongly depend on the addition of more variables into the REM. This is in contrast to the use of non-Markov REM in the calculation of equilibrium correlation functions which is always justified.

Date: 1982
References: Add references at CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437182902047
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:112:y:1982:i:1:p:1-17

DOI: 10.1016/0378-4371(82)90204-7

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:112:y:1982:i:1:p:1-17